Hello. I have a 12-year-old kitty who was diagnosed with Cushing's disease a couple of years ago. We have been maintaining her cortisol and glucose levels well with insulin and trilostane. However, the tumor continued to grow and she started to act "dull". So we came to a fork in the road and chose to have the tumor irradiated. Side effects were supposed to be minimal. She did well for a month or so, and then just did not want to eat, and appeared groggy and dull. The vet school here at UGA seems to think that she has some demylination in the nerve cells of the brain - an acute but reversible side effect. So they have put her on fairly large doses of prednisolone, Cerenia, and Entyce appetite stimulant. Her glucose has been up and down and all over the place - from 50 to 300 sometimes in one day (due to the tumor shrinking and the prednisone interfering and who knows what). They told us we just had to get her through this. the last 4 days or so she has seemed to feel better and seems much brighter and more herself - but still not eating well. Now, the last day or two she has started vomiting, and since she eats so little this is really bad. They have her on 0.66 ml of Prednisolone, and we have continued the Cerenia for more than the recommended 6 days. Does anyone have any idea if this could be a side effect from the medicine, or what is going on? I fear if we can't get her feeling better quickly this will be the end of the road for us. I might take her to the vet school for fluids and see if we can figure out the vomiting issue.